Der Anaesthesist

, Volume 61, Issue 11, pp 954–957

Erfolgreiche Anwendung von C1-Esterase-Inhibitor bei „capillary leak syndrome“

Kasuistiken

DOI: 10.1007/s00101-012-2092-3

Cite this article as:
Seidel, R. Anaesthesist (2012) 61: 954. doi:10.1007/s00101-012-2092-3
  • 1.1k Downloads

Zusammenfassung

Es wird über die erfolgreiche Anwendung des C1-Esterase-Inhibitors (C1-INH) bei „capillary leak syndrome“ berichtet. Die Koinzidenz von Latexexposition und Einnahme eines „Angiotensin-converting-enzyme“(ACE)-Hemmers führte bei dem Patienten zum protrahierten Schock mit Multiorganversagen. Der therapeutische Erfolg trat trotz leitliniengerechter Therapie erst nach Applikation von 1500 IE C1-INH ein.

Schlüsselwörter

Angioödem Bradykinin Multiorganversagen Latexallergie Verbrauchskoagulopathie 

Successful use of C1 esterase inhibitor in capillary leak syndrome

Abstract

This article reports the successful use of C1 esterase inhibitor in the treatment of capillary leak syndrome. The coincidence of exposure to latex during surgery and medication with ramipril led to prolonged shock complicated by secondary hyperfibrinolysis, capillary leak syndrome and multiple organ failure. Initial treatment according to relevant guidelines failed to stabilize the condition. Treatment was only successful after administration of 1,500 IU of human C1 esterase inhibitor.

Keywords

Angioedema Bradykinin Multiple organ failure Disseminated intravascular coagulation Latex hypersensitivity 

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Klinik für Anästhesiologie und IntensivmedizinHELIOS-Kliniken SchwerinSchwerinDeutschland

Personalised recommendations